American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C30) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Sinéad Lyle and Andrew Mathas. Cyclotomic Carter-Payne homomorphisms. Represent. Theory 18 (2014) 117-154.
Abstract, references, and article information   
View Article: PDF

[2] Geordie Williamson. On an analogue of the James conjecture. Represent. Theory 18 (2014) 15-27.
Abstract, references, and article information   
View Article: PDF

[3] Matthew Fayers. On the irreducible representations of the alternating group which remain irreducible in characteristic $p$. Represent. Theory 14 (2010) 601-626. MR 2685098.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Sergeev. The Howe duality and the projective representations of symmetric groups. Represent. Theory 3 (1999) 416-434. MR 1722115.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia